# SDR 2025FA0000586

- Difficulty date: August 28, 2025
- Submitted: August 28, 2025
- Operation: General aviation
- Engine: Cfmint CFM567B263
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS A RESULT OF TROUBLESHOOTING AT GE WALES DUE TO REPETITIVE ENGINE START FAILURES DURING OPERATION (“HUNG STARTS”), AN INCORRECT PART NUMBER WAS FOUND TO BE ASSEMBLED ACCORDING TO THE ENGINE CONFIGURATION. PART NUMBER 1590M22P01 WAS INSTALLED INSTEAD OF PART NUMBER 1590M22P09 ON A CFM56-7B ENGINE.
